I like to buy paracetamol and make sure i always have a packet in my drawer as I find them very effective for relieving pain.
We used to buy the expensive branded ones but now we tend to go for Tesco's own as they are exactly the same but just a lot cheaper!
I prefer caplets to tablets as I find that they are easier to swallow and also easier to break should I need to break them in half whereas the tablets are harder to break.
I use these for when I have mild pain which I can't quite tolerate like headaches, back ache, tummy ache and so forth. For more extreme pain like migraine then this doesn't touch it at all but I think that may be because it's a caplet and not dissolved.
The dosage advice is 8 in 24 hours with 2 every 4 hours being careful not to have more than 8. I tend to have these at 4 hourly intervals to help keep pain at bay and it has a cumulative effect.
I find that they tend to take about 20 minutes to start to work which isn't too bad at all and often it will clear my headache or tummy ache completely. If it doesn't then i tend to have ibuprofen too if I need to.
These are really good, I like how effective they are and I like that they are very cheap too. Just be careful to read the label as you need to be aware of whether you are allowed to take them or now.
My Experience with these Tablets
When I started University my days were long. I would start the day by leaving the house at 6am and would not return until about 9.30pm. This meant that I almost constantly suffered from headaches and ofcourse was very tired.
This meant I was pretty much living off paracetamol plus. As the branded ones were so expensive, I started to buy the Tesco ones. These really did the job I would take one at breakfast in the morning, and normally one a little later in the afternoon after lunch time. These would ease the headaches and keep me feeling a little more alive. As time went on though I realised I had a bit of an issue. I started to take these in the evening as well, even though they made me feel sick.
After a few weeks I realised the state I had got into and stopped taking them I found this very hard. These tablets are great to use on occasion and I can use them now with no further problems. They make you feel ill if you have not eaten properly before taking them, and they also do give you a boost. Un like caffiene pills there is not the unreal tiredness once they wear off either. Just don't begin to rely on them.
These tablets start at 55p and for sixteen tablets, I feel this is a fantastic price. They sell these at all of there supermarkets and a number of the Express stores too. Just be careful.
*** Paracetamol and Caffeine ***
PARACETAMOL is one of the most well tolerated pain relief medicines, which is also used to reduce temperature in feverish patients. However, as with all medicines, it should be used with care, which is why there is Government legislation limiting the amount of paracetamol you can buy over the counter, without a doctor’s prescription.
The “Plus” part of Tescos Paracetamol Plus Caplets is CAFFEINE. When the stimulant caffeine is added to paracetamol it helps to increases its pain relieving power.
Two packs of 16 is the maximum that you can buy in the supermarket. Each caplet contains 500g paracetamol and 65mg caffeine.
Adults are advised to have a maximum of 2 tablets, up to 4 times a day. This is the maxium paracetamol as well as caffeine recommended for adults in a day, so if you are likely to have much caffeine in other forms, eg tea or coffee, do take this into consideration.
Do not give Paracetamol Plus to those under 12 years of age without medical advice. Basic paracetamol (without the caffeine additive) is usually recommended for children, with a dose dependent on weight and age.
*** Reasons NOT to Take This Medicine. ***
As paracetamol is found in combination with other ingredients in a variety of medicines without the word “paracetamol” in their title, do check the ingredients of any other medicines you are taking, in particular those intended to reduce the symptoms of colds and flu.
Paracetamol overdoses can kill. By the time you get the symptoms of an overdose, it can be too late for doctors to help you. In any case, it is advisable to ask a pharmacist of doctor if it is alright to take multiple types of medicines as they may interact badly with each other.
*** Brands ***
There are other similar medicines on the market. The brands that spend most on advertising tend to be more expensive but no less effective than own brand products. As I do food shopping in Tesco, I believe it makes sense to buy their own brand for my medicine cupboard. These are currently 55p for 16 caplets.
The caffeine in Tesco Paracetamol Plus has helped me tolerate pain, by boosting the pain relief of paracetamol compared to taking it on its own. Another advantage is that I found the caplet shape easy to swallow. BUT since being diagnosed as needing medicine for high blood pressure, I have stopped using it.
People who should stick to basic paracetamol (without the caffeine) include children UNDER 12 years, patients with HIGH BLOOD PRESSURE, taking BETA BLOCKERS or medicines for ANXIETY.
Do read the leaflet that come with all medicines, before taking.
Tesco paracetamol is an absolute bargain! It costs about 20p for a pack of 16. The packaging is quite basic and it has just been updated. It was completely blue on the outside but now it is white with a blue pattern.
I have real problems swallowing tables. The circular ones are the worst – I remember when I was little that my nan would crush paracetamol up and put the powder in a spoon full of golden syrup which was delicious but probably not for the health conscious. I also find that capsules often get stuck down my throat.
These Tesco Caplet Paracetamol are the best shape and design for me to swallow. I rarely have a problem with these and so would highly recommend these tables for anyone that finds other paracetamol tablets hard to swallow.
Paracetamol is a great over the counter pain killer. Each Caplet contains 500ml paracetamol and they also contain Pregelatinised Maize Starch, Sodium Metabisulphite (E223) and
I use paracetamol to help with sore throats, headaches and stomach cramps. It also works for muscle pains but I would say that Ibuprofen is a better alternative when you have muscular pains as they are anti-inflammatory.
These paracetamol caplets start working in about 20 minutes and they last for 4 hours. 2 tablets can be taken at a time but with everything make sure you read the instructions first. The only real difference I have noticed between these Tesco paracetamol and more expensive premium brands is that the more expensive ones do tend to start working faster.
I picked these up for 68p for a packet of 16. As I've said on other reviews, I don't have any sense of brand loyalty when it comes to staple pain killers so I look for cheap pain killers when I'm out and about and try to never run out.
These paracetamol plus refer to active ingredients of paracetamol and caffeine. I favour pain killers which contain caffeine as that particular ingredient is intended to speed up the action of the pain killer - obviously a bonus, and also increase alertness a little, which is of less significance in my personal selection criteria.
The format of these are caplets - which are just over a centimetre long with rounded ends. The front of the packet advises you that they are "Easy to swallow" and "Effective pain relief" - Those two things (if with a low price!) are all I need to hear, to be honest, and also two things which turned out to be true for me.
On the back of the packet is an "About this product" section, "Ingredients", "Dosage" and "Important". Listed there are all the uses that it's effective on, and advice for dosage for adults as well as warning not to exceed the stated dose. The "Important" section tells you to consult a doctor if symptoms persist, not to take with other paracetamol products, and keeping all medicines out of the reach and sight of children.
Inside the box is a very detailed leaflet with all the relevant warnings and advice including possible side effects and when they should not be taken. The pack contains two blister-strips of the caplets each containing 8.
My normal pain killer of choice (if there should be such a thing!) is the "extra" brands - which contain aspirin as well as the paracetamol and caffiene that these ones contain, but I have to say I found these to be equally effective and a good purchase.
After a night of - shall we say - "over indulgence" (!) over the weekend, I took two of these first thing and the headache was gone within 20-30 minutes. That was fine by me.
Tesco Paracetamol plus.
Tesco paracetamol plus is a combined analgesic caplet used to treat mild to moderate pain. It contains both paracetamol 500mg and Caffeine. The use of caffeine in this tablet is to enhance the effects of the paracetamol plus it has vasodilating effects itself so that it is especially good for people who have tension headaches or migraines, dental pain, period pains strains sprains and rheumatic pain. It is also good for muscular aches and pains plus sciatica. It can also be used for people who have fevers or colds or flu symptoms.
The tablets come inside a blue box with the words Paracetamol plus written on the outside of the box. (The plus being written in red). It states quite clearly that it contains caffeine. It is also on the information leaflet inside the box. It is sold in packs of 16 caplets for 45pence. The tablets are contained inside a white plastic sheet which makes it easy to pop the tablets out when you need to take them.
Who should take them?
If you are of a nervous disposition or suffering from anxiety then these caplets are probably not for you! If your caffeine intake during the day is very high then again these should be used with caution. They should be used with caution if you have any liver disease due to the delayed metabolising due to impaired liver function. You should not take any other paracetamol products during the day and limit the total dosage to 8 caplets in 24 hours. You should also be wary about taking these if you are taking certain medicines as the caffeine can potentiate the effects or slow absorption. It is probably best to discuss it with your pharmacist to be honest. The pharmacist may advise you on something more appropriate for what you are trying to treat.
How to take them?
The caplets are oblong shaped and are fairly easy to swallow with a glass of water. I am not able to take these tablets due to the presence of Caffeine but my daughter had such griping head pain that paracetamol did nothing for her and I thought these would be useful for her. She took the caplets and after about 40 minutes she said that she could feel the pain easing somewhat. She now swears by these caplets when she needs something for her headaches which thankfully do not happen too often. If they did then I would advise further medical investigation.
There is a possibility that you might experience palpitations and a fine tremor if you are not normally used to taking caffeine. You could also suffer from insomnia, restlessness or irritability gastrointestinal problems. The most obvious thing to look out for is over dosage and emergency treatment should be sought if you have inadvertently taken too much paracetamol. You would be advised not to take these if you suffer from hypertension or you are on certain tablets. Discuss these with the pharmacist.
Taken sensibly paracetamol plus can be a useful analgesia. They are generally quite safe to take and side effects are rare.
I have a supply of various painkillers to use depending on what our ailment is. Ibuprofen for backaches etc., aspirin for migraine, paracetamol for bog standard headaches and paracetamol plus for bad headaches. My son suffers from migraine headaches, and with him not being able to take aspirin or ibuprofen as he's under 16, I need to be able to give him something better than just paracetamol. I don't bother with expensive 'proper' brands anymore as the cheap supermarket ones have the same active ingredients and in my opinion the same results. 16 caplets of Paracetamol Plus are dearer than Tesco ordinary paracetamol at 45p- still super cheap though.
Tesco Plus come packaged in a blue box containing 16 oval caplets, making them an easier shape to swallow. These are white 'chalky' tablets rather than those coloured gelatin cased ones that you often get when buying paracetamol with extra's. They're cased in a blister pack which is easy to pop the tablets out of. Included in the box is an information leaflet.
Dosage instructions are the usual except they not suitable for the under 12's- 2 tablets to be taken with water up to 4 times daily as required. The dose should not be taken more than every 4 hours and not more than 4 doses (8 tablets) in any 24.
Paracetamol is for the relief of many ailments including- headache, migraine, neuralgia, toothache, sore throat and period pains, relieve sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and colds.
Tesco Paracetamol Plus has the same 500mg dose of paracetamol per caplet as normal paracetamol but as a 'plus' has caffeine added which apparently makes paracetamol work faster and more effectively and gives you an energy boost- which is great when I've got a 'cold' headache. I sometimes use these for a migraine but to be honest I don't want to be kept awake when I've got a migraine, so tend to use something else. If it's a 'mild' migraine and I catch it quick enough these are sometimes effective where as plain paracetamol won't touch it. I do find these fast acting they are quicker than just paracetamol, taking 10-15 mins as opposed to 20 mins or so.
Ailments the household have used these for:
Earache- these help to ease it
Headache- very quick and effective
Backache- they're okay but I find them to wear off after a few hours and I like to use ibruprofen with it
Migraine- son finds them more effective than paracetamol but not strong enough for me unless for a milder migraine
Toothache- mmmm nothing helps toothache much except strong codeine based paracetamol (for me anyway)
Stomach ache- not really effective for me
Colds and flu- effective on the headache that comes with it and body aches eases a temperature too
I think they are more effective than plain paracetamol on bad headaches and backache (so does my son). Occasionally I will need a repeat dose but not often, you can feel them wearing off after a few hours but have to wait 4 hours for a repeat, then they quickly take effect again.
For the longest time whenever I had a headache, only the most expensive painkillers would do. I only wanted something with all the bells and whistles; super fast release, targeted pain relief, makes you a cup of tea while you are waiting for it to work etc. otherwise I was convinced it just wouldn't work. However, these painkillers can be blooming expensive, which always bothered me.
The last time I was suffering from a migraine I sent my brother to the shop for some patacetamol and this is what he came back with. At first I was disappointed; I was going to be stuck with this headache. I decided to try them anyway, beggars can't be choosers afterall.
They come in a small cardboard box with typical pop-out style sheets of pill inside. And when I popped them out...I was still disappointed. No fancy gel capsules, no multicoloured tablets. Just plain white bog standard little pills.
I was happily reasured though when I took the pills. They were very smooth and easy to swallow and went down a treat.
I was even more happily reasured when half an hour later my headache was gone! To be honest I don't know if it went any quicker than with more expensive tablets as I don't usually pay attention. But what I do know is I didn't have to take another tablet for the rest of the day. They were very long lasting.
So the sceptic in me was silenced! These work just as well as brand name paracetamol, but for literally a fraction of the price...these cost pennies!!
I'm so happy I tried them as they will save me so much money in the future!
I am currently 8 months pregnant and although my pregnancy has gone reasonably smoothly (if you don't count the one month of daily morning sickness I had!) I have recently begun suffering with back and joint pain as my bump is growing even bigger - my ankles have bein especially painful, meaning i've been having to take a painkiller every few hours throughout the day else i'm unable to walk even the shortest journey which I absolutely hate! Waddling around like a stranded duck is not attractive, and feeling pain while walking is quite simply depressing - it makes me feel like an arthiritis riddled old woman when in fact i'm twenty!
I am not loyal to one brand of paracetomol/pain killers as I personally don't think there's a huge amount of difference and I certainly wouldn't pay more than a couple of quid for paracetomol as I have much more inportant stuff to spend my hard earned money on. Saying that though, I refuse to buy extremely cheap/value brands of paracetomol (I mean the ones that cost 20p for a pack of 15) as past experiences have lead me to believe that these aren't quite as strong and also take a little longer to kick in - this is my personal opinion though. I usually use Tesco's brand of normal paracetamol however this simply wasn't having any effect on my joint pain which lead me to try out Tesco's brand of stronger, extra strength paracetamol which is only 10p or so more expensive.
This brand of paracetamol is very reasonably priced and easily affordable, and cost just 45p for a pack of 16 tablets. This is cheap, but in my opinion not worryingly cheap. I wasn't concerned by the price as it's not ridulously low, but it's still under 50p which is amazing value and it works out at just 3 pence per tablet. The packaging is basic but it's not unappealing or tacky, the colour scheme is blue and white and it has the brand name and product name written on the front. There is also a picture of two of the tablets which I think is a good idea for people who can't swallow big tablets - it quite clearly shows how big they are and the shape of them, meaning people can decide if they want to buy them or not.
The packaging is made of thin cardboard and it's basically a square/slightly rectangular box, it's easy to open and close, and contains the plastic tray with the tablets in. The tray is sealed with foil to keep the tablets fresh and secure and it's easy to pop each tablet out. Instructions are also included for anyone who has allergies or wants to thoroughly inspect the ingredients etc before use. I did have a brief read of the ingredients and noticed that the tablets actually contain caffiene, which helps speed the pain relief up and is the reason why the 'Plus' is in the product's name. Tesco claim that these tablets provide fast, effective pain relief and also state on the box that they are an easy to swallow shape.
The instructions and dosage information is easy to read and understand, I had no problem finding out what dosage was suitable for me. Tesco say that 2 of these tablets can be taken by an adult upto four times a day and that they are not suitable for children under twelve or for anyone suffering from liver disease. As I am pregnant I was careful with the amount I took, as my midwife had previosly told me that if I needed to take paracetomol I should keep my dosage as low as possible and try to only take a couple throughout the day.
I have two of these tablets in the morning around an hour before leaving the house to go shopping etc or before I go anywhere that I will need to walk for more than 10 minutes. The paracetamol definetly works and it is much less painful for me to walk when i've had some - without them the pain is very intense and my ankles and back feel like they're burning and the pain is agonising, however when i've had the paracetamol the pain is much more bearable. It is still there, however it's dullened and not as painful and it's much easier to cope with. I've personally found that after around 3 hours the pain slowly returns which I don't think is a bad amount of time however i'd imagine that the amount of time that the tablets last will vary for different people.
These pain killers can be used for other things beside join pain - they're suitable for sore throats, head aches, toothache, period pains, sprains, strains and joint swelling/joint stiffness. The tablets are easy to swallow and aren't too big, each is 500mg and they're oblong and around 2cm long, they have a smooth, non powdery coating and as long as I have a drink I can easily swallow them one at a time without feeling as if they've got stuck in my throat like some pain killers can feel like. I overall would reccomend these pain killers, they're easy to swallow and provide effective pain relief. The only downside is that they contain caffeine which doesn't personally bother me but for people who have caffeine allergies this will obviously be a problem.
I do not use many pain killers but when I need every so often I like to buy some that I know will work on my pain more quickly and sort the pain out super fast and so I tend to go for the stronger ones that I usually have been given from recommendation and these ones I am reviewing today were recommended to me from my sister who had given me 2 to take while I was on a recent visit to her home as I had a terrible headache that afternoon.
The tablets are in a caplet form and are quite small in size they also come in a cardboard box and there are 16 tablets of which are then placed inside a wrapper of which then the table can be popped out very easily indeed. I think they are very handy to just pop a couple out from the packet when I need them and just swallow them with a drink, they are oblong shape and small enough to slide down the throat because some people cannot swallow tablets very well but I find these are fine for me. These are a white colour and although the colour does not matter to me, I just want to take the tablets and that is it but I suppose for some people the colour would be more important if they are taking them on a regular basis with some other medication that they also take and so then they can tell which one is for which pain etc.
I have found these worked well for my headache and I have used them a couple of times since because I have been having more headaches than usual as I do at this time of the year as a lot of people like myself try to pack too much into a day and not chill as much as usual because of the Christmas holidays that lay ahead etc.
After my sister gave me 2 tablets from her supply, I then went the very next day to Tesco to buy some for myself and they are from the cheaper brands of pain killers. They cost me only 44p for a pack of 16 tablets and I really do think that they are excellent value for the money. I have been using these for the past 3 or 4 days on a regular basis and they have kept my headaches under control, but there is nothing worse than an irritating headache that will not go away, but these tablets work for me.
These contain 500mg and it is recommended on the box to take 2 tablets up to 4 times a day and at least 4 hours apart and they are not recommended for children under the age of 12 years old.
Within around 20 minutes or so my headache has eased and then usually within half an hour it has gone completely, these have taken all my pain away in a reasonable time for my liking and work for me,
I think these I would definitely recommend to others to try as I think they work well for the cheap price and I think they are just as good as some of the branded ones for my liking and I will buy them on a regular basis as I am happy with them.
I rate these 5 stars.
I have a lot of pain during the day and during the night with an illness I have. I tend to use pain killers when I go out as I often feel like I need some additional relief because I am sometimes unable to control my pain outdoors sometimes as I cannot rest etc. I buy the cheaper brands usually because I think they work just as well as the branded ones in my opinion. They are also much cheaper to buy.
These caplet tablets come in a cardboard box and there are 16 tablets inside a wrapper to pop out when they are needed. I find them easy to pop too and they are oblong shaped and quite small in size. They are also white in colour. I find these ones very easy to swallow with a drink. When I am outdoors I can just swallow them without a drink because they are slightly coated to make them go down the throat more easily.
If sometimes I am finding it hard to swallow them outdoors, I usually break them in half and swallow them that way. Sometimes my mouth may be a little dry and I cannot water my mouth to swallow them but it is not often I do take them this way. I find they give me relief from pain in just the same way as the branded ones too.
The strength of these ones is just a little stronger for me than the other ones from Tesco cheaper brands. They usually cost me around 44p, which is very cheap for 16 tablets and they are excellent value for the money. They are of a very good quality and I think that they are super.
I have not felt sick after taking these and they work in no time at all, within half an hour or so my pain is a little better and I have relief. They contain 500mg and it is recommended to take just 2 tablets up to 4 times a day and at least 4 hours apart and they are not recommended for children under the age of 12 years old.
I take these for headaches sometimes and also I once used a full packet in a couple of days when I had a severe toothache earlier this year. It did not remove the toothache pain completely but it certainly took the edge off the pain until I could have the tooth removed. I also at the time bought 2 packets and I originally wanted to buy 3 but the check out woman would not allow me to purchase more than 2 as the policy is for the shop that only 2 can be bought at any one time.
I think these are amazingly good, they are brilliant value for money and I think why pay more for a pain killer when a lower brand works just as well. I will continue to buy these and I highly recommend them for people to buy to keep handy in a medicine cabinet etc.
I am on some new meds with my illness and so I cannot take so many of these ones as I used to do earlier this year but when I do take them, they work perfectly for my pain.
I give these 5 stars.
Thank you for reading my review.
I like to buy Tesco's own paracetamol, as it so so much cheaper than own brands. We always have to have a cupboard stocked up on pain relief for those just incase moments. Now I have started buying Tescos own pain relief I do it whilst I am doing my Tesco's shopping. The other day I was doing it online and selected a couple of packs on paracetamol (for safety reasons you cannot buy too many packs at once). When the shopping actually arrived the normal caplets were out of stock and they offered me paracetamol plus as an exchange. By the time the shopping got delivered my cupboard was bare of pain relief, so I knew I had to say yes.
Paracetamol plus is actually more expensive. It may seem cheap still at 47 pence but the normal pack is over half that, at 20 pence. The packet is a cardboard box with a sheet of paper instructions. Both of which are recyclable. Please make sure you read the instructions as I am not offering medical advice, just my own personal opinion. The tablets come in a foil and plastic packet which you have to fold over to pop the tablets out. It keeps them fresh and stopes them reaction with the water in the air to become unpleasant.
The tablets are oblong in shape and have a special coating to make them easier to swallow. This isn't the plasticy type shell, this is still powdery, but much smoother. It doesn't leave a horrible powdery layer in your mouth or an unpleasant taste. These are never nice to take, but this minimises the horrible bits!
The active ingredient for the pain relief is paracetamol and it is incredibly effective. It is also fast acting, it reaches it maximum effectiveness within twenty minutes in my opinion. Just as much as named brand versions, and just as much as the other two products, Tesco own paracetamol tablets, and Tesco own paracetamol caplets. However, for the extra few pennies this offers something else, this is paracetmol 'plus'!!
The plus in this paracetamol tablet refers to added caffiene, which is advertised at making the paracetamol work better. There are times when I do not want or need caffeine in my tablets, that is before bed. Sometimes in the evenings I have a headache when I come home from work. It is the sort of time I am winding down ready for bed and really need to sleep peacefully, to help cure my headache. Times like this the caffeine does not aid my recovery.
There are however times when it is a really good addition to the tablets. Earlier this year I had a cold and had to take pain relief for all my aches and misery! The caffeine really helped this as it gave me a much needed boost of energy and positivity which helped me get through the day.
I would buy this again if I had a cold, but not for the evening time when you are ill, then, you need all the sleep you can get!
I used to buy brand name paracetamol tablets, then on day in Tesco I had a moment of clarity and realised I was paying about five times more than I needed to for what was essentially the same product so popped a packet of Tesco Paracetamol Plus caplets into my trolley and I've never looked back!
The caplets are 500mg each which is the same dosage as most other brands, you can take two at a time, four hours apart and no more than 8 in a 24 hour period. This is very important as, even though paracetamol is one of the most commonly used drugs and available cheaply and easily, its actually a very powerful drug and even a seemingly minor overdose can cause damage to vital organs such as the liver.
The price is definitely right for these caplets, at around 20p for 16 its a real bargain, especially when you consider the price of Panadol etc. The ingredients are essentially the same as other brands but one difference from normal paracetamol tablets is that these contain a small amount of caffeine so as well as treating your pain they give you a little bit of an energy boost and pick me up as well which can really help you feel better. I've found the caffeine especially helpful when suffering from something like a cold or a headache which drains your energy.
The caplets are small but not tiny and aren't powdery or chalky at all, I had no trouble swallowing two at once with water. The tablets work quite quickly for me, I generally notice a reduction in pain within about 15-20 minutes but obviously this is different for each person. The caplets come in a blister pack within a cardboard box and there is a leaflet with instructions and informarion about side effects, its important to read this leaflet before taking the tablets for the first time.
I have never been able to properly swallow tablets, and it is something that tends to prevent me from using painkillers to get rid of a headache etc unless I cannot endure it for any longer. My grandmother was apparantely the same, so I am concluding that this is hereditary.
When I get to the point that I cannot endure a headache, sore throat etc for any longer, I always turn to Tesco Paracetamol Plus Caplets. I cannot swallow the circular paracetamol tablets, but I do find these slightly easier since they are oblong in shape, and in fact, Tesco actually claims on the front of the packaging that they are 'coated' making them easy to swallow. I wouldn't go so far as to say 'easy', but there are certainly better than some I have tried.
Due to the fact that I don't use paracetamol all that much, I resent paying highly when the tesco own brand will take away the pain just as effectively and for a fraction of the price. Tesco currently sell these paracetamol plus capsules for 47p for a pack of 16. It also claims on the front of the packaging that they contain paracetamol (I'd be questionning if it didn't) and caffeine, which supposedly speeds up the pain relief.
These Tesco Paracetamol Plus Caplets can be use for the 'relief of mild to moderate pain' of :
headahce, migraine, neuralgia, toothache, sore throat, period pains, as well as the symptomatic relief of sprains, strains, rheumatic pains, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza and feverish colds.
You are advised that an adult dosage is 2 tablets, up to 4 times per day, and no more than every 4 hours.
Children under 12 are not advised to take this product.
Although I have only ever used these paracetamol to relieve a very sore headache or sore throat, I can honestly say that they have effectively and rather quickly got rid of the pain. Rarely have I ever had to take more than the dosage of 2 tablets in any one day, as I have found then to work so well.
I will continue to buy these paracetamol tablets as I find them easier than some to swallow, but also for the fact that do effectively relieve any of the pains that I have, although I cannot comment of their effectiveness in relieving pain caused by some other illnesses/injuries etc.
A great buy in my opinion and at a great price!
Effective pain relief.